Fear of Drinking Drugs - About three months ago I had a throat infection. I consult with a doctor and get antibiotics amoxicillin and fever medications. After a day taking medication, my body itching and redness in the skin bumps arise. Skin disorder increases and my eyes began to itch. I suspect is caused by an allergy medication so that afternoon I went back to consult with a physician. Drugs that I eat all stopped and I have a drug to cope with allergies.
After three days, the redness in the skin to be abated. According to doctors, I was quite severe allergic reactions because it involves abnormalities in the eyes and mouth. Doctors suspect I am allergic to amoxicillin. Doctors also gave a statement to me in the future do not get back amoxicillin drug.
The events of this drug allergies cause anxiety in me to take medicine. If I were sick, for example arising aches or fever, I just sleep and drink plenty. I am worried about the possibility of allergies to other drugs than amoxicillin. In fact, according to doctors, I should take medication because I had a fever relievers are often given drugs and never have an allergic reaction.
Is allergy medications can only occur on one drug alone or may also in some kind of drug? Is there any way of estimating a drug will cause an allergic reaction so I can avoid. Does a person suffering from allergies such as asthma, allergies will experience when taking medicine?
L di J
We are fortunate to live in the era of availability of various kinds of medicines that can cure disease or relieve suffering patient. Various infectious diseases difficult to cure once, such as tuberculosis, pneumonia, even brain infection, is now available cure.
Often times people think, if there is an allergy drug, the reaction was caused by incorrect administration of drugs. This opinion is not correct. Drug allergy is a risk that drug administration should be considered in giving the drug. Doctors should be able to decide whether the benefits of drug administration will be greater than the risks that will arise. To reduce the risk of drug allergy, drug use must be rational. That is, it should be obvious consideration is whether the drug should be used.
The use of antibiotics for infections caused by viruses, for example, should be avoided because antibiotics can not kill viruses. The use of antibiotics can be given if a virus infection is accompanied by complications of bacterial infections. Before using the drug should be recalled if the patient had experienced an allergic drug.
Your doctor has given medication allergies certificate, a certificate is a valuable information for the drug is not used anymore. Drugs that have caused an allergic reaction should be avoided wherever possible and replaced its use with other drugs.
Besides a history of drug use may also be allergic to the drug test. However, only a few types of drugs that can be tested through this allergy test because results can not be used to predict whether an allergic reaction will occur. Most of the types of drugs can not be tested with an allergy test. Although a positive allergy test results, for example, if drug use was not an allergic reaction. Neither the contrary.
For drugs that are necessary and can not be replaced with other drugs, such as insulin, may be the administration of drugs with small doses and increased gradually as she monitored the possibility of allergies. If the drug dose is increased gradually to reach therapeutic doses, and the drug did not cause an allergic reaction, then the drug may be given.
On the other hand, the drug can also cause allergic reactions. Fortunately, the incidence of unwanted effects are rare. On the use of penicillin class of drugs, for example, of thousands of people who already use them, only one or two people who will experience allergies. Drugs including antibiotics often cause allergies is a group betalaktam, sulfa, pain-killers, and anti-seizure drug.
Allergic reactions may include mild reactions such as rashes and itching on the skin, until the occurrence of anaphylactic shock or severe allergic reactions such as Stevens Johnson syndrome. In this syndrome in addition to eruptions on the skin, also occur abnormalities in the eyes, mouth, and genitals. Patients with severe pain is difficult to eat because of the mucous membrane of mouth sores. Abnormalities of the skin resembles a man who suffered burns. This syndrome should be treated properly because it can cause disability and even death.
Drug allergy can occur in more than one drug. However, you need not fear taking medications, you need to do is take medicine if necessary and in accordance with the indication. Your doctor can help for drug use becomes more useful and secure. However, it should also be reminded, allergic reactions can occur. If that happens, quickly call your doctor as you have done.
In the United States, a country considered to be advanced in the medical field still occurs around 300 Stevens Johnson syndrome each year. With good cooperation between doctor and patient, drug allergy reactions can be reduced. Asthma is classified as allergic diseases, but people with asthma do not be afraid to take medicine. Indeed there is a small part attributable to asthma asthma attack after taking the drug asetosal. In general, people with asthma can take medication such as other patients provided that measures to reduce the risk of allergies such as proposed have been undertaken.
I hope you will stay healthy and do not be afraid of taking medicine. Cooperation between you and your doctor will be able to reduce the risk of drug allergy.
Technorati Tags: Drinking Drugs, allergy, rare disease, antibiotics amoxicillin, amaxicillin, allergic